An existence theorem for a class of elliptic problems in $L^{1}$

Tom 29 / 2002

A. Benkirane, A. Elmahi, D. Meskine Applicationes Mathematicae 29 (2002), 439-457 MSC: 35J25, 35J60. DOI: 10.4064/am29-4-4

Streszczenie

We prove an existence result for solutions of some class of nonlinear elliptic problems having natural growth terms and $L^{1}$ data.

Autorzy

  • A. BenkiraneDépartement de Mathématiques et Informatique
    Faculté des Sciences Dhar-Mahraz
    B.P. 1796 Atlas Fès, Maroc
    e-mail
  • A. ElmahiC.P.R. de Fès
    B.P. 49, Fès, Maroc
  • D. MeskineDépartement de Mathématiques et Informatique
    Faculté des Sciences Dhar-Mahraz
    B.P. 1796 Atlas Fès, Maroc
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek